# SDR F3LA200000272

- Difficulty date: December 15, 2000
- Submitted: December 21, 2000
- Operation: Air carrier
- Aircraft: N271FL
- Make and model: Boeing 737-2L9
- Aircraft serial: 22734
- Aircraft time: 47,092 hours, 28,825 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: 65771
- Part serial: 9045
- Condition: Inoperative
- Location: E/E Bay
- Part time: 47,092 hours, 28,825 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

UPON ARRIVAL, FLIGHT CREW REPORTED EQUIPMENT COOLING FAN "OFF" LIGHT ILLUMINATED IN FLIGHT.  SELECTED ALT NORMAL BLOWER AND COOLING FAN CIRCUIT BREAKER TRIPPED, FOLLOWED BY AN ELECTRICAL BURNING ODOR. ALT FAN CONTINUED TO OPERATE NORMALLY. MAINTENANCE REPLACED EQUIPMENT COOLING FAN.
